Theory and Computations for Systems Modeled By First Order Differential Equations

QSpace/Manakin Repository

Theory and Computations for Systems Modeled By First Order Differential Equations

Show simple item record


dc.contributor.author Al Khaled, Kamel [كامل الخالد] en_US
dc.date.accessioned 2009-11-25T15:13:15Z
dc.date.available 2009-11-25T15:13:15Z
dc.date.issued 2000 en_US
dc.identifier.citation Qatar University Science Journal, 2000, Vol. 20, Pages 21-24. en_US
dc.identifier.uri http://hdl.handle.net/10576/9685
dc.description.abstract A numerical scheme using Sine functions is developed to approximate the solution of a 2 x 2 system of first order differential equations. The error in the approximate solution is shown to converge exponentially. en_US
dc.description.abstract باستخدام دوال لملاسنك ،، تم بناء تقريب لحل مجموعة معادلتين تفاضليتين من المرتبة الأولى ، كما تم برهان أن الخطأ في الحل التقريبي متقاربا أُسِّياً . ar
dc.language.iso en en_US
dc.publisher Qatar University en_US
dc.subject Mathematics en_US
dc.subject الرياضيات ar
dc.title Theory and Computations for Systems Modeled By First Order Differential Equations en_US
dc.title.alternative نظريات وحسابات مُنمذجة بمعادلات تفاضلية من الرتبة الأولى ar
dc.type Article en_US
dc.identifier.pagination 21-24 en_US
dc.identifier.volume 20 en_US

Files in this item

Files Size Format View
abstract.pdf 1.597Kb PDF View/Open
abstract.doc 19.5Kb Microsoft Word View/Open
abstract_ar.doc 20Kb Microsoft Word View/Open
070020-0003-fulltext.pdf 182.6Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account